Open Access
January, 1977 A New Formula for $k$-Statistics
I. J. Good
Ann. Statist. 5(1): 224-228 (January, 1977). DOI: 10.1214/aos/1176343757


A new formula for cumulants was given by Good (1975). A short proof is now given and the result is used to obtain a new formula for $k$-statistics. This formula can be used both for deriving the expressions of $k$-statistics in terms of power sums of the observations, and for checking and locating errors in formulae that are already in the literature.


Download Citation

I. J. Good. "A New Formula for $k$-Statistics." Ann. Statist. 5 (1) 224 - 228, January, 1977.


Published: January, 1977
First available in Project Euclid: 12 April 2007

zbMATH: 0358.62022
MathSciNet: MR423636
Digital Object Identifier: 10.1214/aos/1176343757

Primary: 62D05
Secondary: 62H10

Keywords: $k$-statistics , Cumulants , partitions , permanents , permutations , roots of unity

Rights: Copyright © 1977 Institute of Mathematical Statistics

Vol.5 • No. 1 • January, 1977
Back to Top